Redness Will Not Go Away from Injection Area After Juvederm 1 Week?
- Asked by r0bl84 in Long Island, NY
- 11 months ago
I had Juvederm injected 1 week ago around my mouth. I have had radiesse in that area and never bruised, never had bumps, no problems. I have no bumps, no numbess, nothing is spreading, just a dot on 1 side and a red line accentuating the line on the other side. I have been using make up to cover and it looks amazing, but once I wash it off I look like a freak.Like I said nothing is spreading or infected just red 1 side,dot on other side, is it popped blood vessel? Made an appt for 2nd opinion
Post Juvederm Redness
Thank you for your question. Final results from injections can take 2 weeks. I would wait during this period and continue camouflage. Redness, bruising, and swelling are common after treatments. If the redness does not subside, you should definitely follow up for an evaluation. I would recommend being under the supervision of a Board Certified Dermatologist or Plastic Surgeon for best results and safest treatment options. I hope this helps!
Redness following Juvederm treatment
Hello, and sorry to hear about the issue you are having following your Juvederm treatment. In general, the side effects of Juvederm may include the following:
1) Light bruising
2) Redness around the injection site
4) Lumps or irregularities
It sounds like you have a small bruise, and this can linger for longer than a week. It should improve over the next few weeks. It is not likely a popped blood vessel. I would recommend visiting your provider to have the area examined, and see what he or she suggests. I hope this helps, and good luck!
Web reference: http://www.carolinafacialplasticsurgery.com/facial-fillers/
Jvederm - dot and redness
This can happen although not commonly and if it there 2 weeks after the procedure, which is coming about soon, seek the provider who did the injections. It is unlikely that it is infected but any fevers, tenderness that is more than usual should prompt you to seek the physician sooner.
Web reference: http://www.AdvanceYourBeauty.com
Redness after Juvederm
Some people develop a bit of redness, while others more purple bruising, and others more swelling. It is best to wait a full 2 weeks before deciding on any further treatment or use of hyaluronidase to dissolve any of the filler. See your physician injector at 2 weeks if things have not cleared up or are not to your satisfaction. Benjamin Barankin, Toronto Dermatology Centre.
Red spot and line will not go away 1 week after Juvederm!
It is very hard to asses what you have going on without a photo. But you are doing the right thing following up with your provider or someone for a second opinion. That's the only thing you can do for now. It likely will resolve in another week on it's own but good to follow up if you have any concerns.
Redness Post Injections of Juvederm...
You more than likely are still healing from the injections... trauma to the tissues and vessels can easily take up to 2 weeks for healing. Follow up with your provider. If it is a new vessel, perhaps an IPL (photofacial) may be the answer to take care of it. Good luck
Dr. Grant Stevens Marina Plastic Surgery Associates Marina del Rey, CA The Institute
Web reference: http://www.marinaplasticsurgery.com/procedures.cfm
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.